A certain $n{\rm th}$ order inhomogeneous linear differential equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1535-1536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a22,
author = {G. R. Gemidzhiev},
title = {A certain $n{\rm th}$ order inhomogeneous linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1535--1536},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a22/}
}
G. R. Gemidzhiev. A certain $n{\rm th}$ order inhomogeneous linear differential equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1535-1536. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a22/